# SDR KBM2004F00111

- Difficulty date: February 5, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56375600010
- Part serial: 226
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCORRECT READING DURING FLIGHT.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
